Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Change in skin color post taking treatment for jock itch in groin, pubic area. How can I regain color?

hello doctor, i suffered jock itch in groin area and pubic last 10 years ago. I am 26 yrs old man now, i taken treatment by dermatologist since last 10 groin area ;s skin color changes slightly darken ,margins.I am not very happy this so.please consult your expert advice.i want to return my skin color to normal condition.with thanks.
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  632
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response


Welcome to Healthcare Magic Forum 

You have many post inflammatory and post trauma scars over your groin . 

Topical medications can definitely be of help to you in reducing the pigmentation to some extent, although only after proper treatment, we can know the results 

Since these are dark scars, i would advice that you should use a lightening agent like kojic acid and vitamin c combination over the scars,,this is a simple, harmless lightening agent which can be used for as long the blackish pigmentation is there.
Also ,try not to touch the area too much .
Take a diet rich in vitamin C and antioxidants like Citrus fruits and lots of salads.

Hope it helps 
Wishing you speedy recovery 
Dr Geetika Paul 
Answered: Fri, 8 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor